• FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
  • FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets

FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets

SKU681817

Frenadol® Forte is a medicine indicated to help adults and adolescents from 14 years of age to reduce the symptoms of flus and colds that cause mild or moderate headache, as well as fever, non-productive cough (irritable and nervous), sneezing and runny nose.

It is a combination of paracetamol, which reduces fever and relieves pain; chlorphenamine, which helps to reduce nasal secretion; and dextromethorphan, which has an antitussive action. Yellow, lemon-flavoured granules for oral solution. The pack contains 10 sachets.

We are pharmacists
Consult us with any questions about the medication.
Regular price €13,95
Sale price €13,95 Regular price €13,95
You are saving: -€0,00
FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
FRENADOL® Forte Flu Relief, Symptomatic Relief of Colds and Flus, Adults and Adolescents, Oral Use, 10 sachets
Regular price €13,95
Sale price €13,95 Regular price €13,95
You are saving: -€0,00

What is Frenadol Forte and what is it for?

It is a medicine in sachet form that combines paracetamol, dextromethorphan and chlorphenamine, three active ingredients that relieve the symptoms of flu and colds, such as fever, nasal congestion and pain.

Therefore, it is a medicine that is used for anti-catarrhal and influenza processes.

Who it is intended for

Adults and adolescents over 14 years of age.

Instructions for use

Take 1 sachet every 6-8 hours and no more than 4 sachets a day.

Contraindications

  • Do not use Frenadol Forte in children under 14 years of age.

  • Consult your doctor about the use of this medicine if you are taking any other medicine for diseases such as epilepsy (lamotrigine, phenobarbital...), depression (barbiturate...), nausea and vomiting (nausea and vomiting).nausea and vomiting (metoclopramide), diuretics (furosemide), antihypertensives and drugs for heart rhythm disturbances (propanolol), depression, Parkinson's disease...

  • Pregnancy and lactation: this drug cannot be used during pregnancy and lactation.

  • Do not take with bitter orange or grapefruit juice.

  • Do not drink alcoholic beverages using this medicine as it may cause liver damage.

  • This medicine contains sodium (special care in hypertensive patients), sucrose (special care in diabetes) and orange-yellow (may cause allergic reactions).

Side effects

Like all medicines, Frenadol forte may cause side effects:

  • Frequent adverse reactions: nightmares, excitement, nervousness, dry mouth, throat and nose.

  • Very common side effects: sedation and drowsiness.

Composition

The active ingredients of Frenadol Forte are: paracetamol 650 mg, chlorphenamine 4 mg (as maleate) and dextromethorphan 20 mg (as hydrobromide). The other ingredients are: sucrose, titanium dioxide (E-171), anhydrous citric acid, polysorbate 80, sodium citrate, povidone K 30, lemon flavouring (containing corn maltodextrin), quinoline yellow (E-104), orange yellow (E-110).

What your pharmacist says

The sachets have a pleasant lemon flavour and should be dissolved in half a glass of water, shaking well before taking.

Do not take more than 4 sachets a day. If after 3 days the symptoms do not improve, seek medical advice.

Read the package leaflet included with this medicine carefully. If you have any questions, you can consult our team of expert pharmacists.

What is the price of Frenadol Forte?

The prices of non-prescription medicines are set by law. In our online pharmacy you can buy Frenadol Forte at the best price with a 10% discount, which is the maximum allowed by law.

Pharmaceutical
advice
Consult our pharmacist
Miriam Arenas
A pharmaceutical specialist in nutrition and sexual health will advise you on the products that best suit your needs.
Ask me